UNIGE document Scientific Article
previous document  unige:12275  next document
add to browser collection
Title

Studying the multivariable Alexander polynomial by means of Seifert surfaces

Author
Published in Boletín de la Sociedad Matemática Mexicana. 2004, vol. 10, p. 107-115
Abstract We show how Seifert surfaces, so useful for the understanding of the Alexander polynomial Delta_L(t), can be generalized in order to study the multivariable Alexander polynomial Delta_L(t_1,...,t_mu). In particular, we give an elementary and geometric proof of the Torres formula.
Note 2 figures
Stable URL http://archive-ouverte.unige.ch/unige:12275
Full text
Article (Author postprint) (192 Kb) - public document Free access
Identifiers
Structures

152 hits

69 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :